# SDR VTZA97238

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: B58466
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6320 - IAD-RDU - DURING TAXI, RETURNED TO GATE WITH ONE DISCREPANCY WHICH WAS RT EXERIOR OVERWING EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSPECTED AND OPENED DMI 40644, MEL 33-13.  MAINTENANCE CLOSED DMI 40644 ON 4-16-97 BY REMOVING AND REPLACING LENS COVER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
